Commun. Korean Math. Soc. 2017 Vol. 0, No. 0, 233—477
On the divisor-class group of monadic submonoids of rings of integer-valued polynomials
Andreas Reinhart
MSC numbers : 13A15, 13F05, 13F15, 20M12
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 233—260
A note on Jordan derivations of trivial generalized matrix algebras
Yanbo Li and Chenyou Zheng
MSC numbers : 16W25, 15A78
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 261—266
Rings with many regular elements
Nahid Ashrafi and Ebrahim Nasibi
MSC numbers : 16E50, 16U99
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 267—276
On subdirect product of prime modules
Najmeh Dehghani and Mohammad Reza Vedadi
MSC numbers : Primary 16N60, 16D90; Secondary 16P40
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 277—285
Incomplete extended Hurwitz-Lerch zeta functions and associated properties
Rakesh K. Parmar and Ram K. Saxena
MSC numbers : Primary 11M06, 11M35, 33B15, 33C60; Secondary 11B68, 33C65, 33C90
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 287—304
Certain integral formulas associated with Aleph $(\aleph)$-function
Praveen Agarwal, Shilpi Jain, Erkinjon T. Karimov, and Jyotindra C. Prajapati
MSC numbers : 33C05, 33C20, 33C45, 33C60
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 305—319
* Retracted due to plagiarism
Some integral representations and transforms for extended generalized Appell's and Lauricella's hypergeometric functions
Yongsup Kim
MSC numbers : Primary 33C05, 33C20, 33C65, 33B15, 44A20
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 321—332
Iterative algorithms for a fuzzy system of random nonlinear equations in Hilbert spaces
Salahuddin
MSC numbers : 49J40, 47H06
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 333—352
On a class of generalized triangular norms
Iqbal Jebril and Mustapha Ra\"{\i}ssouli
MSC numbers : 08A05
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 353—359
Some results on complex differential-difference analogue of Br\"{u}ck conjecture
Min Feng Chen and Zong Sheng Gao
MSC numbers : 39B32, 34M05, 30D35
Commun. Korean Math. Soc. 2017 Vol. 32, No. 2, 361—373
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd